Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White spot at the bottom of eye, pain under upper eyelid. Wearing contact lenses. What could be this?

2 days back i noticed a white spot at the bottom of my left eye touching the iris line ..the part next to it has turned red .. n there is a slight pain under the upper eyelid too. I am wearing contact lenses from past 8 yrs.. im not wearing them past 2 day due to this spot..but for my job i have to use them daily.. can u plz help me as to what it is..n wat shud i do..
Asked On : Wed, 1 May 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM portal.
This is a corneal ulcer.This has to be attended immediately.
You are not supposed to wear a contact lens till the keratitis is resolved.You have to get urgent help to differentiate between this ulcer being of bacterial or fungal origin.If it is bacterial then anti biotic drops are to be used,if fungal then anti fungal drops are to be used.All this will require intensive treatment.Get help soon in the meanwhile you can use antibiotic eye drops.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor